MathSciNet Relay Station
MathSciNet bibliographic data
MR61382 56.0X
Moore, John C. On homotopy groups of spaces with a single non-vanishing homology group. Ann. of Math. (2) 59, (1954). 549–557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement